# SDR 95UAL900160

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7274U
- Make and model: Boeing 727222
- Aircraft serial: 21421
- Engine: Pwa JT8D15
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Temp Controller
- Condition: Failed
- Location: Cabin
- Component: Garrett, 5483766
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK MIX VALVE STUCK IN FULL COLD - CAUSED PACK TRIP WITH SMOKE IN COCKPIT AND CABIN.  THIS INCIDENT OCCURRED ON AUGUST 7, BUT WAS NOT REPORTED THROUGH THE NORMAL CHANNELS.  REPLACED CABIN TEMPERATURE CONTROLLER.  COMPONENT CHECKED OKAY IN SHOP.
